# SDR GTIA2018072602770

- Difficulty date: July 24, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 26,175 hours, 11,276 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG DIRTY SOCK ODOR IN COCKPIT. PERFORMED CAUSE OF ODOR TROUBLESHOOTING IAW TSM 05-50-00 AND DECONTAMINATION OF ECS 1 IAW AMM 21-00-00-615-001 NO CONTAMINATION FOUND. ENGINE RUN 1 AND 2 IAW AMM 71-00-00. REMOVED AND REPLACED THE RECIRC FILTERS IAW AMM 21-21-41.
